# SDR BJNA202505150002

- Difficulty date: May 15, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N708VL
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 64,330 hours, 38,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SMI
- Part serial: 12017
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK, EMERGENCY LIGHT BATTERY PACKS AT LOCATION M1674, M1675, M1668, M1669, M1670, 1673, AND M1672 FAILED CAPACITY TEST.   REMOVED AND REPLACED BATTERY PACKS AT LOCATION M1674, M1675, M1668, M1669, M1670, 1673, AND M1672. OPS CHECK SATISFACTORY. ALL WORK DONE IAW AMM 33-51-06-200-801.  BATTERY PACK REMOVED ARE AS FOLLOW, PART NO. D717-01-100SWA, SERIAL NO. 24189, AND PART NO. D717-01-100SMI, SERIAL NO. 12017, 41328, 43781, 33165, 10515, AND WN0786
